Alert archive / Arizona / Special Weather Statements in 2021

Special Weather Statement, NWS Phoenix, AZ

October 5, 2021Yuma County, Arizona

NWS Phoenix, AZ issued this special weather statement at Oct 5, 2021, 9:39 AM MST for Yuma County, Arizona. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 5, 2021, 9:39 AM MST (16:39 UTC)
Expired
Oct 5, 2021, 10:15 AM MST
In force
36 min
Issued by
NWS Phoenix, AZ
Hail
0.25 in
Wind
40

County Yuma County, AZ

The radar

The Yuma radar (KYUX), 63 km from the middle of the area, began a volume at 16:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Yuma Prvg Ground, AZ (K1Y7), launched 12:00Z, 4.7 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Yuma Prvg Ground, AZ at 12:00Z on 2021-10-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Yuma Prvg Ground, AZ at 12:00Z on 2021-10-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2332 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
134 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

466 
WWUS85 KPSR 051639
SPSPSR

Special Weather Statement
National Weather Service Phoenix AZ
939 AM MST Tue Oct 5 2021
 
AZZ531-532-536-051715-
Gila River Valley AZ-Kofa AZ-Yuma AZ-
939 AM MST Tue Oct 5 2021

...A strong thunderstorm will impact portions of southwestern La Paz
and central Yuma Counties through 1015 AM MST...

At 939 AM MST, Doppler radar was tracking a strong thunderstorm 13
miles northeast of Kinter, or 16 miles southeast of Martinez Lake,
moving north at 35 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects. Minor damage to outdoor objects is 
         possible.

This storm will remain over mainly rural areas of southwestern La Paz
and central Yuma Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

&&

LAT...LON 3273 11417 3276 11434 3314 11425 3312 11397
TIME...MOT...LOC 1639Z 192DEG 31KT 3286 11421 

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

$$

DH

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this special weather statement went out at Oct 5, 4:46 AM MST, 4 hours 53 minutes earlier.

Area forecast discussion, Oct 5, 4:46 AM MST, 4 hours 53 minutes before
Area Forecast Discussion
National Weather Service Phoenix AZ
446 AM MST Tue Oct 5 2021

.UPDATE...

Aviation discussion update.

&&

.SYNOPSIS...
A low pressure system will move through the Southwest today.
Periods of showers and thunderstorms will continue this morning,
then gradually end from west to east this afternoon and evening.
Some storms across central Arizona could be strong this afternoon,
capable of producing strong, damaging winds and large hail. Some
blowing dust will also be possible. Dry weather returns tomorrow
and Thursday with near normal temperatures. A low end rain chance
is possible with another passing system Friday and Saturday with
slightly cooler temperatures. A quiet weekend with typical
temperatures is expect, with the potential for a dry but notably
cooler and winder weather system next week.

&&

DISCUSSION...
An upper level low is just southwest of San Diego, where it has
been generating extensive thunderstorm activity. Across our CWA,
the forecast has generally been holding as we remain in the warm
sector of the system. Moisture levels have been gradually
increasing, leading to areas of showers developing mainly across
our eastern CWA. Satellite-derived and objective analysis PWAT
values show a tongue of 1"+ values with the axis over western
Maricopa County, coincident with the ongoing showers. Per similar
analysis, the western CWA is in a bit of a dry slot and at this
point may not see much precipitation until the main low moves
in within the next few hours. For Maricopa County and points
east, showers with embedded "garden variety" thunderstorms will
continue for a few hours this morning. SPC mesoanalysis does show
~1000 J/kg of DCAPE, so even though the showers/thunderstorms
likely won't be very strong themselves, the environment remains
conducive to gusty outflow winds. Rainfall amounts thus far have
been light, where it has rained, at about 0.1-0.2", but continual
training in some areas will push this amounts higher. It does
look like there will be a notable break across central Arizona
later this morning, with even quite a bit of sun which coupled
with the on-going WAA will help push temperatures toward 90°F.

The main show will be the passage of the filling but still potent
low as it moves northeast across the Colorado River basin. Latest
CAMs are in pretty good agreement on overall convective trends,
which is not a surprise given the robust synoptic forcing in
place. Uncertainty hinges on the exact track of the low.
Thunderstorms will likely develop across the Imperial Valley
around 12Z, give or take an hour, and move to the northeast.
Instability will be a bit limited, perhaps around 500 J/kg, which
coupled with the strong PVA will support a few strong (but likely
sub-severe) thunderstorms. Downburst/outflow winds could approach
50 mph. As the storms and parent low move into southwest Arizona
(heading for northern Arizona) this afternoon, the environment
becomes more favorable for severe weather. HREF mean MUCAPE values
reach 500-1000+ J/kg across Yuma/La Paz/Maricopa Counties during
the afternoon hours. Bulk shear vectors approach 50 kt. Storm
updrafts could intensify with the instability and begin rotating
given the shear, possible reaching severe limits with respect to
straight line winds (58+ mph) and hail (1"+). The latest SPC
outlook supports this with a 5% hail and wind contour. Notably
there is a 2% tornado contour just to the north of our CWA - a
tornado or two can't be ruled out with these storms, especially
across northern Maricopa County where increasing terrain height
will support lower LCLs. It should also be noted the potential for
no convection across the Phoenix area, despite the instability
and shear, should the low track further north. Today certainly
has boom-bust potential.

QPF values have not change much, with deterministic amounts
(storm total) for lower elevations around 0.1-0.2" (10/90th
percentile of 0.0/0.4-1.2"). and higher elevations near 0.2-0.4"
(10/90th percentile 0.1/2.0"). The higher ends represent potential
associated with strong thunderstorms and/or training of heavy
showers for extended periods. Overall it appears any flooding
threat is minimal with exception of burn scars and downstream
areas.

The thunderstorm and severe threat will very quickly diminish
this afternoon/evening, from west to east, as the vort max ejects
towards the Four Corners. A few residual showers will be possible
Wednesday, mainly near elevated terrain locations, but otherwise
it will be a quiet day. Global ensemble members still indicate
another short wave approaching from the northwest Thursday/Friday,
but due to a strong anticyclone centered over Texas will not
progress much toward our CWA. Instead, an unusually strong SW-NE
oriented jet streak will develop (120+ kt, 99th percentile) across
the Southwest. The embedded shortwave and jet dynamics will bring
slightly cooler temperatures, afternoon breezes, and may generate
a few showers across Arizona.

Temperatures will dip a bit behind the system for Friday/Saturday
before bouncing back Sunday/Monday ahead of the next system.
Cluster scenarios indicate another, potentially deeper, trough
early next week (Mon/Tue). While there are typical depth/timing
differences on the specifics, there is markedly less spread than
seen the previous few days, with the vast majority of EPS/GEM/GEFS
members resolving the trough. It appears it will be dry for our
area (very few members show any rain at all), but there will be a
period of enhanced winds with its passage. It will also get much
cooler in this scenario - the current deterministic forecast has
Wednesday morning lows in the lower 40s to lower 50s.

&&

.AVIATION...Updated at 1145Z.

South-Central Arizona including KPHX, KIWA, KSDL, and KDVT:

Showers will fill in across the Phoenix area for the next few
hours. Included tempo TS in TAFs given scattered nature of
embedded convection and modest ceiling reductions, but not winds
at this time as the thunderstorms are not particularly strong.
Expecting a window of improved conditions later this morning and
into the very early afternoon. Then arrives a window of several
hours where stronger thunderstorms will be possible across the
Phoenix area. Development and coverage is still uncertain but
enough potential to continue PROB30 groups. Should they develop,
the storms will be fairly progressive and not linger for long.
Clouds will quickly clear behind the storms this evening. Winds
will show atypical patterns through the day, with easterly flow
taking hold later tonight.

Southeast California/Southwest Arizona including KIPL and KBLH:

Scattered showers will continue for several hours across the
region, with an area of thunderstorms currently in the Imperial
Valley gradually moving to the northeast. Gusty winds will be
possible with the thunderstorms along with MVFR conditions (due to
rain, some blowing dust, and/or reduced ceilings). Quickly
improving weather this afternoon as the storms move to the east.
Winds will show atypical patterns through the morning and
afternoon, with preferred drainage directions taking hold later
this evening.

&&

.FIRE WEATHER...
Thursday through Monday:
One weather system will move through the region Thursday and
Friday, bringing low end rain chances and a slight uptick in
afternoon humidity. Slightly cooler and drier weather arrives
Saturday, but warmer and drier weather is expected Sunday and
Monday. Overnight humidity values will generally be trending down
through the entire period.

&&

.SPOTTER INFORMATION STATEMENT...
Spotters should follow standard reporting procedures.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...None.
CA...None.
&&

DISCUSSION...Iniguez
AVIATION...Iniguez
FIRE WEATHER...Iniguez

In the hours before

Special weather statement, Oct 5, 9:01 AM MST, 38 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
901 AM MST Tue Oct 5 2021

AZZ531-532-536-CAZ569-051645-
Gila River Valley AZ-Kofa AZ-Yuma AZ-Palo Verde Valley CA-
901 AM MST Tue Oct 5 2021

...A strong thunderstorm will impact portions of southwestern La Paz,
northwestern Yuma and east central Imperial Counties through 945 AM
MST/945 AM PDT/...

At 901 AM MST/901 AM PDT/, Doppler radar was tracking a strong
thunderstorm 7 miles southeast of Martinez Lake, moving north at 50
mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Martinez Lake and Yuma Proving Ground.

This includes AZ Route 95 between mile markers 45 and 74.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3284 11450 3303 11451 3304 11450 3305 11452
      3325 11453 3323 11418 3283 11430
TIME...MOT...LOC 1601Z 180DEG 44KT 3292 11435

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

DH
Special weather statement, Oct 5, 9:10 AM MST, 29 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
910 AM MST Tue Oct 5 2021

AZZ533-051645-
Central La Paz AZ-
910 AM MST Tue Oct 5 2021

...A strong thunderstorm will impact portions of northeastern La Paz
County through 945 AM MST...

At 910 AM MST, Doppler radar was tracking a strong thunderstorm 14
miles south of Alamo Lake State Park, or 14 miles south of Alamo
Lake, moving north at 50 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Alamo Lake State Park.

This includes US Highway 60 between mile markers 65 and 70.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3429 11341 3430 11335 3373 11341 3424 11382
      3424 11373 3421 11370 3421 11367 3423 11361
      3431 11353
TIME...MOT...LOC 1610Z 180DEG 44KT 3405 11359

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

DH
Special weather statement, Oct 5, 9:28 AM MST, 11 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
928 AM MST Tue Oct 5 2021

AZZ538>540-559-051700-
Sonoran Desert Natl Monument AZ-Buckeye/Avondale AZ-
Tonopah Desert AZ-Gila Bend AZ-
928 AM MST Tue Oct 5 2021

...A strong thunderstorm will impact portions of Maricopa County
through 1000 AM MST...

At 928 AM MST, Doppler radar was tracking a strong thunderstorm near
Sonoran National Monument, or 8 miles east of Gila Bend, moving north
at 55 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Goodyear, Buckeye, Gila Bend, Gila Bend Auxiliary Field, Bosque,
Cotton Center, Sonoran National Monument, Rainbow Valley and
Arlington.

This includes the following highways...
AZ Interstate 8 between mile markers 115 and 132.
AZ Route 238 between mile markers 1 and 17.
AZ Route 85 between mile markers 1 and 6, and between mile markers
119 and 146.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3279 11248 3283 11277 3333 11270 3328 11234
TIME...MOT...LOC 1628Z 189DEG 46KT 3299 11254

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

DH
Special weather statement, Oct 5, 9:30 AM MST, 9 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
930 AM MST Tue Oct 5 2021

AZZ531-536-538-539-051700-
Gila River Valley AZ-Kofa AZ-Tonopah Desert AZ-Gila Bend AZ-
930 AM MST Tue Oct 5 2021

...A strong thunderstorm will impact portions of northeastern Yuma
and Maricopa Counties through 1000 AM MST...

At 930 AM MST, Doppler radar was tracking a strong thunderstorm near
Paloma, or 44 miles west of Gila Bend, moving north at 40 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Paloma, Sundad and Hyder.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3285 11335 3289 11356 3327 11359 3323 11321
TIME...MOT...LOC 1630Z 190DEG 33KT 3295 11345

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

DH
Special weather statement, Oct 5, 9:37 AM MST, 2 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
937 AM MST Tue Oct 5 2021

AZZ541-545-547-549-557-051715-
Fountain Hills/East Mesa AZ-New River Mesa AZ-Mazatzal Mountains AZ-
Cave Creek/New River AZ-Rio Verde/Salt River AZ-
937 AM MST Tue Oct 5 2021

...A strong thunderstorm will impact portions of Gila and Maricopa
Counties through 1015 AM MST...

At 937 AM MST, Doppler radar was tracking a strong thunderstorm over
Rio Verde, or 8 miles northwest of Sugarloaf Mountain, moving north
at 30 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Scottsdale, Round Valley, Ballantine Trailhead, Sugarloaf Mountain,
Sycamore Creek, Sunflower, McDowell Mountain Park, Desert Mountain,
Camp Creek, Rio Verde, Horseshoe Reservoir and Fort McDowell.

This includes AZ Route 87 between mile markers 197 and 229.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3399 11142 3396 11139 3359 11153 3368 11185
      3401 11184 3400 11175 3400 11142
TIME...MOT...LOC 1637Z 188DEG 28KT 3376 11164

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

DH
Special weather statement, Oct 5, 9:39 AM MST, 0 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
939 AM MST Tue Oct 5 2021

AZZ531-532-536-051715-
Gila River Valley AZ-Kofa AZ-Yuma AZ-
939 AM MST Tue Oct 5 2021

...A strong thunderstorm will impact portions of southwestern La Paz
and central Yuma Counties through 1015 AM MST...

At 939 AM MST, Doppler radar was tracking a strong thunderstorm 13
miles northeast of Kinter, or 16 miles southeast of Martinez Lake,
moving north at 35 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of southwestern La Paz
and central Yuma Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3273 11417 3276 11434 3314 11425 3312 11397
TIME...MOT...LOC 1639Z 192DEG 31KT 3286 11421

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

DH

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 5, 5:45 AM MSTSpecial Weather StatementPSR45 min
Oct 5, 5:48 AM MSTSpecial Weather StatementPSR42 min
Oct 5, 6:39 AM MSTSpecial Weather StatementPSRYuma51 min
Oct 5, 6:41 AM MSTSpecial Weather StatementPSR49 min
Oct 5, 7:15 AM MSTSpecial Weather StatementPSR30 min
Oct 5, 7:37 AM MSTSpecial Weather StatementPSRLa Paz23 min
Oct 5, 7:56 AM MSTSpecial Weather StatementPSR34 min
Oct 5, 8:05 AM MSTSpecial Weather StatementPSRLa Paz40 min
Oct 5, 8:07 AM MSTSpecial Weather StatementPSRLa Paz38 min
Oct 5, 8:24 AM MSTSpecial Weather StatementPSRYuma51 min
Oct 5, 8:44 AM MSTSpecial Weather StatementPSRLa Paz46 min
Oct 5, 8:46 AM MSTSpecial Weather StatementPSRYuma29 min
Oct 5, 9:01 AM MSTSpecial Weather StatementPSRYuma44 min
Oct 5, 9:10 AM MSTSpecial Weather StatementPSRLa Paz35 min
Oct 5, 9:28 AM MSTSpecial Weather StatementPSRMaricopa32 min
Oct 5, 9:30 AM MSTSpecial Weather StatementPSR30 min
Oct 5, 9:37 AM MSTSpecial Weather StatementPSR38 min
Oct 5, 10:08 AM MSTSpecial Weather StatementPSR37 min
Oct 5, 10:21 AM MSTSpecial Weather StatementPSRMaricopa24 min
Oct 5, 10:46 AM MSTSpecial Weather StatementPSR29 min
Oct 5, 11:06 AM MSTSpecial Weather StatementPSR24 min
Oct 5, 11:16 AM MSTSpecial Weather StatementPSRMaricopa29 min
Oct 5, 11:37 AM MSTSpecial Weather StatementPSRYuma23 min
Oct 5, 11:42 AM MSTSpecial Weather StatementPSRMaricopa33 min
Oct 5, 11:43 AM MSTSpecial Weather StatementPSRMaricopa32 min
Oct 5, 11:51 AM MSTSpecial Weather StatementPSR24 min
Oct 5, 12:03 PM MSTSpecial Weather StatementPSRLa Paz27 min
Oct 5, 12:13 PM MSTSpecial Weather StatementPSR47 min
Oct 5, 12:16 PM MSTSpecial Weather StatementPSR29 min
Oct 5, 12:19 PM MSTSpecial Weather StatementPSR26 min
Oct 5, 12:28 PM MSTSpecial Weather StatementPSRPinal32 min
Oct 5, 12:45 PM MSTSpecial Weather StatementPSR30 min
Oct 5, 12:46 PM MSTSpecial Weather StatementPSRLa Paz29 min
Oct 5, 12:48 PM MSTSpecial Weather StatementPSR27 min
Oct 5, 12:58 PM MSTSpecial Weather StatementPSR47 min
Oct 5, 1:00 PM MSTSevere Thunderstorm WarningPSRGila, Maricopa30 min
Oct 5, 1:07 PM MSTSpecial Weather StatementPSRPinal38 min
Oct 5, 1:09 PM MSTAreal Flood AdvisoryPSRPinal3 hr
Oct 5, 1:15 PM MSTSpecial Weather StatementPSR30 min
Oct 5, 1:25 PM MSTAreal Flood AdvisoryPSRLa Paz, Maricopa, Yuma3 hr
Oct 5, 1:35 PM MSTSevere Thunderstorm WarningPSRGila, Maricopa, Pinal40 min
Oct 5, 1:45 PM MSTSpecial Weather StatementPSR45 min
Oct 5, 1:48 PM MSTSpecial Weather StatementPSR27 min
Oct 5, 1:50 PM MSTAreal Flood AdvisoryPSRMaricopa, Pinal3 hr
Oct 5, 1:58 PM MSTSevere Thunderstorm WarningPSRGila, Maricopa, Pinal17 min
Oct 5, 2:12 PM MSTSevere Thunderstorm WarningPSRGila, Maricopa, Pinal33 min
Oct 5, 2:28 PM MSTSpecial Weather StatementPSR17 min
Oct 5, 2:35 PM MSTFlash Flood Warning Considerable damage threatPSRGila4 hr
Oct 5, 2:45 PM MSTSpecial Weather StatementPSRGila45 min
Oct 5, 2:50 PM MSTSevere Thunderstorm Warning Considerable damage threatPSRGila40 min
Oct 5, 3:13 PM MSTSpecial Weather StatementPSRGila32 min
Oct 5, 3:20 PM MSTSpecial Weather StatementPSR25 min
Oct 5, 3:32 PM MSTSpecial Weather StatementPSR28 min
Oct 5, 3:47 PM MSTSpecial Weather StatementPSR43 min
Oct 5, 4:06 PM MSTSevere Thunderstorm WarningPSRMaricopa39 min
Oct 5, 4:09 PM MSTSpecial Weather StatementPSRGila21 min
Oct 5, 4:18 PM MSTSevere Thunderstorm WarningPSRGila27 min
Oct 5, 4:22 PM MSTSpecial Weather StatementPSR38 min
Oct 5, 4:33 PM MSTFlash Flood Warning Considerable damage threatPSRPinal2 hr
Oct 5, 4:34 PM MSTSevere Thunderstorm WarningPSRGila41 min
Oct 5, 4:39 PM MSTSpecial Weather StatementPSRMaricopa51 min
Oct 5, 4:41 PM MSTSevere Thunderstorm WarningPSRMaricopa49 min
Oct 5, 4:45 PM MSTAreal Flood AdvisoryPSRMaricopa3 hr
Oct 5, 4:54 PM MSTSpecial Weather StatementPSRMaricopa36 min
Oct 5, 4:23 AM MSTSpecial Weather StatementPSRImperial52 min
Oct 5, 4:30 AM MSTSpecial Weather StatementPSRImperial45 min
Oct 5, 4:49 AM MSTSpecial Weather StatementPSRImperial41 min
Oct 5, 5:21 AM MSTAreal Flood AdvisoryPSRImperial96 min

Nearby

Special Weather Statements in Arizona, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.